Anxiety Community
Excessive anxiety
About This Community:

A community of people with Anxiety offering support through your health journey. Ask a question, join a conversation, share experiences: sleeping, mood swings, panic attacks, and disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Excessive anxiety

I was on Pamelor for many years and my anxiety was under control.  I have been off that for about a year and my anxiety has been increasing since then.  My stomach has also been more upset and have had problems with IBS and I am having a hard time functioning and have even lost weight.  I have tried about 7 or so medicines that psychiatrist have tried me on, but they always give me something that has seritonin in it.  I take stuff for about 5 days and then it makes me sick to my stomach.  I wonder if it's the seritonin that makes me sick.  I often wonder why they haven't given me something that just has norepiniphrine in it and helps with IBS like the Pamelor did.  They keep giving me stuff with the major side effects of nausea and that's just great with someone who has that problem anyway.
Any suggestions on what to do or what to tell the doctors?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
I am sorry that you are having problems with your medications.  Remember, no medication contains serotonin.  The SSRIs inhibit the reuptake of serotonin in your brain.  Initially, with these medications, there will be some side effects as you start, stop, or adjust dosages, in my experience.  Have you ever tried taking the medications on a full stomach?  I always try to do that because they also give me a stomach ache.  Also, has your doctor prescribed different classes of medications or something for your IBS?  

Blank
409410_tn?1251076312
I should say I have had stomach issues for the last 6 months anyway.  And it's hard to give me anything where the number # 1 side effect is nausea and diarrhea.  The doctor's haven't given me anything for my IBS.  I think they need to try some TCA's to help with the IBS.  Pamelor was a straight norepinephrine medication and when I was on it I never had stomach problems.  I could eat most anything and never had issues.  I don't think I've tried taking these on a full stomach maybe that would help.  If I could get my stomach issues under control first I might be able to take something that would help my excessive anxiety.
Blank
Post a Comment
To
Recent Activity
2211548_tn?1432843265
Blank
mood disorder, shmood disorder
7 hrs ago by Take_my_hand
1236893_tn?1408490528
Blank
Mediterranean diets
7 hrs ago by gymdandee
Avatar_f_tn
Blank
Ruthy55 commented on Tramadol & Ultram...
8 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
LRon
MI
Avatar_m_tn
Blank
Paxiled
Arlington, VA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
Sean117
NY
Anxiety Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Anxiety Answerers
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
LRon
MI
Avatar_m_tn
Blank
Paxiled
Arlington, VA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
Sean117
NY